Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

no interest in sex

im 42 years old married man and i have daughter aged 12.i am taking some medicines for the treatment of depression.nowadays i am a big failure in the bed.i have no interest in having sex.if i do i am not getting discharge of semen in the vagina.after making my wife happy ,i used to do masturbation.
i know that that these are the side effects of the medicine which i am taking.but without these medicines i can not live.can you suggest any alternative medicines please.presently i am taking clonotril 2mg and serenata 50 mg every day.how can i stop these medicines.what is the remedy to over come this situation and kindly suggest medicines also.


In: Sexual Problems, Posted 6 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Yes low sexual drive can be side effects of the drugs you are taking for depression.
We recomend to use the butea superb gel http://www.ayurvediccure.com/butea-superba-gel.htm for massage on penis externally twice aday. Apply gently until it is completely absorbed in the penis. It will help in getting orgasam at right time and also will help in increasing the sexual desire.

Use for regular period of three months to get desired results.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner